Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Πλήρης περιγραφή

Αποθηκεύτηκε σε:
Λεπτομέρειες βιβλιογραφικής εγγραφής
Κύριος συγγραφέας: American Mathematical Society
Μορφή: Άρθρο
Γλώσσα:English
English
Έκδοση: American Mathematical Society 2010
Θέματα:
Διαθέσιμο Online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Ετικέτες: Προσθήκη ετικέτας
Δεν υπάρχουν, Καταχωρήστε ετικέτα πρώτοι!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt